Regularization of almost complex structures and gluing holomorphic discs to tori
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Tome 10 (2011) no. 2, pp. 389-411
Cet article a éte moissonné depuis la source Numdam
We prove a result on removing singularities of almost complex structures pulled back by a non-diffeomorphic map. As an application we prove the existence of global -holomorphic discs with boundaries attached to real tori.
Publié le :
Classification :
32H02, 53C15
Affiliations des auteurs :
Sukhov, Alexandre 1 ; Tumanov, Alexander 2
@article{ASNSP_2011_5_10_2_389_0,
author = {Sukhov, Alexandre and Tumanov, Alexander},
title = {Regularization of almost complex structures and gluing holomorphic discs to tori},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {389--411},
year = {2011},
publisher = {Scuola Normale Superiore, Pisa},
volume = {Ser. 5, 10},
number = {2},
mrnumber = {2856153},
zbl = {1228.32016},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_2011_5_10_2_389_0/}
}
TY - JOUR AU - Sukhov, Alexandre AU - Tumanov, Alexander TI - Regularization of almost complex structures and gluing holomorphic discs to tori JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 2011 SP - 389 EP - 411 VL - 10 IS - 2 PB - Scuola Normale Superiore, Pisa UR - http://geodesic.mathdoc.fr/item/ASNSP_2011_5_10_2_389_0/ LA - en ID - ASNSP_2011_5_10_2_389_0 ER -
%0 Journal Article %A Sukhov, Alexandre %A Tumanov, Alexander %T Regularization of almost complex structures and gluing holomorphic discs to tori %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 2011 %P 389-411 %V 10 %N 2 %I Scuola Normale Superiore, Pisa %U http://geodesic.mathdoc.fr/item/ASNSP_2011_5_10_2_389_0/ %G en %F ASNSP_2011_5_10_2_389_0
Sukhov, Alexandre; Tumanov, Alexander. Regularization of almost complex structures and gluing holomorphic discs to tori. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Tome 10 (2011) no. 2, pp. 389-411. http://geodesic.mathdoc.fr/item/ASNSP_2011_5_10_2_389_0/
